MathSciNet Relay Station
MathSciNet bibliographic data
MR1350938 (97c:34123) 34G10 (34C27 34D99 47D06 47N20)
deLaubenfels, R.; Vũ Quốc Phóng Stability and almost periodicity of solutions of ill-posed abstract Cauchy problems. Proc. Amer. Math. Soc. 125 (1997), no. 1, 235–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement